# SDR CA020502005

- Difficulty date: April 5, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,003 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3100
- Condition: Failed
- Location: Magneto
- Component: Magneto, 4372
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

(CAN) THE LT MAGNETO FAILED DURING ENGINE START UP. MAGNETO IMPULSE COUPLING HAD COME APART AND LOOSE PIECES FROM COUPLING CAUSED MAJOR DAMAGE TO MAGNETO AND ENGINE. ENGINE REPLACED AND A/C RETURNED TO SERVICE.
